Memory Loss And Blurry Vision

Updated
Lia Says:

I have been taking Lyrica for about a month now and my vision is still blurry but getting better, but what is bothering me is the memory problems. I seem like such a space-cadet! Is it gonna get any better or am I doomed to always be this spacey?

7 Replies

Earliest Newest Votes
1
mike Says:

nasty medication be ready for weight gain 25 to 40lbs. and hot flashes with ringing in the ears I was on 200mg 3x day and had to stop. lyrica, neurontin, gabitril all NASTY NASTY

Was this helpful? 1
2
Karel Says:

It Does eventually get better as you reach the dose you are going to. It is only Transient. It will go away. Have patience.

Was this helpful? 0
3
Verwon Says:

Whether or not it is transient really depends on the person. For most people, yes, side effects do wear off once their body adjusts to the medication, however for some people they can last a lot longer, or never go away entirely.

If you find yourself experiencing side effects for a prolonged period, please see your doctor.

Was this helpful? 0
4
reynella Says:

The space cadet feelings wore off for me. but it took a ffew months. now it's no problem and the stuff helps alot with nerve pain i have found.

Was this helpful? 0
5
musmage Says:

Caution, Mention the mental issues to your MD, if the effects last more than 2-4 weeks or get progressively worse, consider stopping the Lyrica. Lyrica and its cousins have a bad history of memory loss which takes a very long time to come back from if ever. Journal the effects, Did you have the issues with memory before Lyrica? How is it affecting you and your life? Can you still function at your job/hobbies? Don't let your MD dismiss this issue! The longer you experience the side effects the longer it takes to recover. What good is less pain when you can't remember where you live or hold a conversation with someone you care about?

Was this helpful? 1
6
Kitty Says:

I developed memory problems while taking Lyrica, but after I tapered off of it over a couple weeks, my memory problems worked. I also had many withdrawal symptoms that I still experience, even after being off it for 8 mos. I have a lot of problems remembering the name of a person, p,ace or thing, I have gotten in my car and forgot where I intended to go. I have gotten confused several times driving in my own neighborhood of 35 yrs. I have forgotten how to get some place i’ve Gone to for years, I’ve been unable to give directions to someone in an area very familiar to me. Twice I’ve had a complete memory blackout, couldn’t remember that I made dinner and sat down and had dinner with my husband that night. I never regained that memory.
My memory has improved substantially, no more blackouts, and I’m less likely to forget how to get somewhere or where I was going, but I still have hesitant speech, as I search for a word, a name, etc. I’m hoping it’s not permanent but it could be.
I’ve had many other withdrawal symptoms, like hand tremors, leg and foot jerks when sleeping or trying to go to sleep, blurry vision, and a loss of interest in thing’s I was previously interested in. I tend to isolate, and feel tired alot, no motivation. It’s very uncomfortable. I hope I continue to improve.

Was this helpful? 1
7
Optimistic Says:

It probably won’t get better only worse over time. I took that medication once and I don’t remember the next two days but I think I slept through most of it.
Gabapentin was not as bad but that medication gave me more problems than it helped.

Not worth it.

Was this helpful? 0

More Discussions:

Memory loss and prolonged personality changes while on, and after use of Chantix

I began taking Chantix in May of 2011, and quit smoking in June. My brother started saying that I was acting strange. I ...

49 REPLIES
memory loss and withdrawal

If you do go up to 600mm it may well ease your pain BUT in my case it produced amnesia which can be very disturbing if y...

1 REPLY
Viibryd And Memory Loss

I am on 40 mg of viibryd. I am experiencing extreme memory loss. If i switch to another antidepressiant will the memory ...

11 REPLIES
Lipitor and Memory Loss

I heard about a man who said that he thinks Lipitor made his wife get memory loss. Is this true as I think I have the sa...

2 REPLIES
Lyrica Memory Loss and Other Issues

Hi all. I've been taking 300mg of lyrica for 7 mo. which has been a miracle for my spine nerve damage however I have...

4 REPLIES
Sanctura and memory loss

I have taken this drug for a year. I helps with the "got to go" symptoms but I find myself dizzy and forgetful. ...

1 REPLY
Seizures and memory loss

My past Dr. gave me lyrica and every since then I've had several seizures, 2 while driving, 5 times I woke up in the...

1 REPLY
Bystolic and memory loss

My mother has been taking Bystolic 5 mg for a few years. She has also had problems with short term memory loss in that s...

1 REPLY
confusion and memory loss not due to medication

I'm 37 years old. For the better part of my adult years I have experienced memory loss. I get confused as to where I...

1 REPLY
Prednisone and memory loss

My husband died in our living room and I called 911. He was revived after they broke 3 ribs and had a major surgery and ...

6 REPLIES